Two cases of severe infusion-related reactions caused by cetuximab and preventive strategies
10.12206/j.issn.2097-2024.202512005
- VernacularTitle:西妥昔单抗致重度输液相关反应2 例及预防对策
- Author:
Chunrong BAO
1
;
Xijun LIU
1
Author Information
1. Department of Pharmacy, Shanghai 411 Hospital, Shanghai 200080, China.
- Publication Type:Medicine&Clinical
- Keywords:
cetuximab;
infusion-related reactions;
allergic reactions;
drug adverse reactions;
preventive strategies
- From:
Journal of Pharmaceutical Practice and Service
2026;44(10):525-528
- CountryChina
- Language:Chinese
-
Abstract:
Objective To explore the clinical characteristics and preventive strategies of severe infusion-related reactions (IRR) caused by cetuximab and provide reference for its safe clinical application. Methods The clinical data of two patients who experienced severe IRR following cetuximab treatment were retrospectively analyzed. With clinical data and relevant literature, the underlying reaction mechanisms were elucidated and corresponding preventive measures were formulated. Results Two patients with malignant tumors received cetuximab infusion after pretreatment, and both developed severe IRR abruptly within minutes of infusion. Symptoms were relieved after drug discontinuation and symptomatic treatment, and the patients were discharged in stable condition. Conclusion Cetuximab-induced severe IRR is acute in onset. Clinically, standardized pre-medication, enhanced monitoring during infusion and implementation of preventive strategies are essential to guarantee medication safety.